# SDR CALA2025073107139

- Difficulty date: July 29, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 76,846 hours, 28,604 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100116
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB L/E HAS DENT AT HSS 107 THAT REQUIRES A PERMANENT REPAIR PER SRM 55-10-01-1A-1.    REMOVED DAMAGE IAW SRM 55-10-01-2R-1 REPAIR 1, FIG 202, FABRICATED DOUBLER REPAIR IAW SRM 55-10-01-2R-1 REPAIR 1 FIG 202. ALODINED & PRIMED REPAIR DOUBLER & REPAIR AREA IAW SRM 51-20-01. INSTALLED DOUBLER IAW SRM 55-10-01-2R-1. SEALED REPAIR DOUBLER,IAW SRM 51-20-05, CLEANED AREA IAW SOPM 20-30-03.
